# SDR R3WA202112300006

- Difficulty date: December 22, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N692TX
- Make and model: Cessna 560XL
- Aircraft serial: 56052293
- Aircraft time: 14,440 hours, 11,552 cycles
- Engine: Pwa PW545A
- Engine time: 14,269 hours, 11,370 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Bowl
- Part serial: NA
- Condition: Dirty
- Location: Eng Fuel
- Part time: 1,304 hours, 1,024 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL410 PF NOTICED WHILE SCANNING THE INSTRUMENTS A MASTER WARNING AND CAUTION LIGHTS ILLUMINATED AND IMMEDIATELY NOTIFIED CAPTAIN THAT WE WERE HAVING ENGINE ISSUES ON THE RIGHT SIDE.  CPT CONFIRMS THIS AND PULLS OUT EMERGENCY CHECKLIST. FO MANAGE THE FLYING WHILE CAPTAIN RAN THE CL. THEY  DETERMINED THEY HAD N2 AND N1 ROTATION AND SUCCESSFULLY ATTEMPTED A RESTART PER ECL. RT ENGINE RESTARTED WITHOUT ANY NOTABLE ISSUES.  WHEN INCREASING THROTTLE FROM IDLE POSITION, ENGINE OIL TEMP EXCEEDS NORMAL TEMP RANGE AND THROTTLE WAS BROUGHT BACK TO IDLE.  THIS CONDITION WAS TESTED A FEW TIMES WITH THE SAME RESULT. CREW DECIDED TO MAINTAIN THE ENGINE IN FLIGHT IDLE IN THE EVENT THAT WE NEED TO HAVE EMERGENCY POWER USING THE AFFECTED ENGINE.  FO TRANSFERS CONTROLS TO CAPTAIN FOR APPROACH AND LANDING. ECL OF ONE ENGINE APPROACH AND LAND IS PERFORMED WITHOUT INCIDENT. AIRPORT FIRE RESCUE FOLLOWED AFTER TOUCH TOWN AND TAXI TO FBO WITHOUT INCIDENT. AC IS SHUT DOWN AND INSPECTED FOR ANY PHYSICAL EVIDENCE TO THE ENGINE. ALL OUTWARD STRUCTURES ARE UNREMARKABLE.
